On Jensen's multiplicative inequality for positive convex functions of selfadjoint operators in Hilbert spaces

[img]
Preview
KJM_Volume 6_Issue 1_Pages 119-128.pdf - Published Version (380kB) | Preview

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2020) On Jensen's multiplicative inequality for positive convex functions of selfadjoint operators in Hilbert spaces. Khayyam Journal of Mathematics, 6 (1). pp. 119-128. ISSN 2423-4788

Abstract

We obtain some multiplicative refinements and reverses of Jensen's inequality for positive convex/concave functions of selfadjoint operators in Hilbert spaces. Natural applications for power and exponential functions are provided.

Item type Article
URI https://vuir.vu.edu.au/id/eprint/42361
Official URL http://www.kjm-math.org/article_97183_0.html
Subjects Current > FOR (2020) Classification > 4901 Applied mathematics
Current > FOR (2020) Classification > 4903 Numerical and computational mathematics
Current > Division/Research > College of Science and Engineering
Keywords multiplicative reverse, Young’s inequality
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login